Contraction principles in \(M_s\)-metric spaces


Authors

N. Mlaiki - Department of Mathematical Sciences, Prince Sultan University.
N. Souayah - Department of Natural Sciences, Community College, King Saud University.
K. Abodayeh - Department of Mathematical Sciences, Prince Sultan University.
T. Abdeljawad - Department of Mathematical Sciences, Prince Sultan University.


Abstract

In this paper, we give an interesting extension of the partial S-metric space which was introduced [N. Mlaiki, Univers. J. Math. Math. Appl., 5 (2014), 109–119] to the \(M_s\)-metric space. Also, we prove the existence and uniqueness of a fixed point for a self-mapping on an \(M_s\)-metric space under different contraction principles.


Keywords


MSC


References